# SDR ASAA2016111818742

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,700 hours, 3,497 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC FAIL, VTK DISPLAYED ON ND, BOTH CDUS LOST FMC, F/O NAV DISPLAY OK. ACCOMPLISHED FAIL QRH - BOTH ON RIGHT 1 MINUTE THEN BACK TO NORMAL. CONTINUED NORMAL OPS. GROUNDED - YES. RESET FMCS PER B737-900 FIM 34-61 TASK 836. OPS NORMAL, NO DEFECTS NOTED, REF B737-900 FIM 34-61 TASK 836.
